# SDR ASAA2024041549439

- Difficulty date: April 15, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 58,449 hours, 17,555 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A57051
- Condition: Corroded
- Location: Bs 986-1006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE MACHINED INTERCOSTAL STA 986-STA 1006 RBL32 CORRODED. GROUNDED - YES. REMOVED CORROSION. ORIGINAL THICKNESS 0.080. REMAINING THICKNESS 0.050, REMOVED 0.030 OUT OF LIMITS IAW B737-800 SRM 53-70-51-1A-1 PARA 4A. DRILLED TO FIT NEW INTERCOSTAL IAW B737-800 SRM 51-40-05 AND BAC DWG 147A5700 REV A . INTERCOSTAL INSTALLED ON N/R 29593 CUSTOMER CARD G1954093.
